RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 1, Pages 82–86 (Mi dan8233)  

MATHEMATICAL PHYSICS

On the solvability of pseudodifferential equations generated by a Bessel operator

K. L. Samarov

Moscow Institute of Physics and Technology

Full text: PDF file (473 kB)

Bibliographic databases:
UDC: 517.9
Presented: С. М. Никольский
Received: 02.04.1986

Citation: K. L. Samarov, “On the solvability of pseudodifferential equations generated by a Bessel operator”, Dokl. Akad. Nauk SSSR, 293:1 (1987), 82–86

Citation in format AMSBIB
\Bibitem{Sam87}
\by K.~L.~Samarov
\paper On the solvability of pseudodifferential equations generated by a
Bessel operator
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 1
\pages 82--86
\mathnet{http://mi.mathnet.ru/dan8233}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=882083}
\zmath{https://zbmath.org/?q=an:0638.35086}


Linking options:
  • http://mi.mathnet.ru/eng/dan8233
  • http://mi.mathnet.ru/eng/dan/v293/i1/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019